# SDR FDEA201106012066

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25R BETWEEN STA 1321-1341 CORRODED.   CORROSION REMOVED IAW SRM51-21-01, REV 46.  ORIGINAL THICKNESS : 0.200", MATERIAL REMOVED : 0.090" & REMAINING THICKNESS : 0.110" FOUND EXCEEDED LIMIT SRM53-00-00, FIG 205, REV 46.  LONGERON REMOVED AND REPLACED IAW SRM 51-31-01, REV 46.  REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 112.
